Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having painful lymph node on ear, getting bigger and hurt while moving. Worrisome

A few weeks ago my lumph nodes were up and painful....i just presumed i was coming down with something but it went within 2/3 days then exactly 4 weeks later i get a small lump under my ear, i have now had it for 5 days and it has got bigger, more discomfort than pain but hurts if i try to move it. It has started to protrude out a little bit too now. I m 42yrs old.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi i think it is lymphangitis that is inflammation of lymph can be due to infection of the ear and surrounding area.first use a broad spectrum antibiotic twice daily and a anti inflammatory agent twice daily can cure the condition .application of t bact ointment twice daily after saline compressors can cure the condition.if still no response consult a ent surgeon to rule out a middle ear infection
Answered: Wed, 30 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor